# SDR DXTA2025122906294

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0379
- Aircraft time: 2,278 hours, 1,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER THE MAIN CABIN DOOR STAYS ON AFTER ALL POWER FROM AIRCRAFT IS REMOVED AND EMER LIGHT SWITCH IS OFF. ALSO EXIT SIGNS ON EITHER SIDE OF DOOR AND THE LIGHT BELOW SEAT 10 REMAIN ILLUMINATED AS WELL. BEFORE CONNECTING AIRCRAFT BATTERIES, NOTED THE EMERGENCY EXIT SIGN AND LIGHT BELOW SEAT 10 IS ON . CONFIRM LIGHT STAYED ON WITH EMEREGENCY SWITCH IN THE OFF POSITION. CONNECTED GPU TO AIRCRAFT .  NO DEFECTS NOTED , DISCONNECTED, CLEANED & RECONNECTED ELEC CONNECTION. NOTED EMERGECNY LIGHTS STAYED ILLUMIATED . RESET INERTIA SWITCH , EMERGENCY LIGHTS TURNED OFF . PERFORMS OPS CHECK, OPS CHKD GOOD . REMOVED G-SWITCH, PERFORMED EMEREGNCY LIGHT INERTIA SWITCH OPS CHECKED GOOD, REINSTALLED G-SWITCH CHARGED BATTERY FOR 60 MINUTES IAW EMEREGNCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. CLOSED UP ALL ACCESS FOR TROUBLESHOOTING. FINALY OPS CHECK OF EMERGENCY LIGHT IS GOOD. ALL WORK DONE IAW AMM 33-50-00.
